Translator Disclaimer
April 2022 Multiple solutions for the fractional Schrödinger–Poisson system with critical Sobolev exponent
Mustapha Khiddi
Rocky Mountain J. Math. 52(2): 535-545 (April 2022). DOI: 10.1216/rmj.2022.52.535

Abstract

In this paper, we will prove the existence of multiple solutions for the fractional Schrödinger–Poisson system with critical Sobolev exponent setting in the whole space 3. We achieve our goal by making use of variational methods and the minimax method.

Citation

Download Citation

Mustapha Khiddi. "Multiple solutions for the fractional Schrödinger–Poisson system with critical Sobolev exponent." Rocky Mountain J. Math. 52 (2) 535 - 545, April 2022. https://doi.org/10.1216/rmj.2022.52.535

Information

Received: 26 May 2021; Revised: 6 August 2021; Accepted: 7 August 2021; Published: April 2022
First available in Project Euclid: 17 May 2022

Digital Object Identifier: 10.1216/rmj.2022.52.535

Subjects:
Primary: 35B38 , 35J60 , 35R11

Keywords: Critical Sobolev exponents , fractional equation , fractional Schrodinger–Poisson , Lusternik–Schnirelmann category

Rights: Copyright © 2022 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
11 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.52 • No. 2 • April 2022
Back to Top